MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.1983.tb122727.x

Медицинская библиотека · The Medical journal of Australia · 1983

Cardiovascular collapse and propranolol overdose.

Soni N, Baines D, Pearson I Y

Клинический случайСтатьяПеревод в очереди

Аннотация

We report three cases of propranolol overdose in two patients, both of whom suffered cardiovascular collapse after receiving an emetic compound in a hospital's casualty department. Such a collapse may be caused by vagal activity in the presence of sympathetic beta-blockade. We recommend the administration of atropine, which may increase vagal tone, before a patient receives an emetic compound, or undergoes gastric lavage or endotracheal intubation.

Для цитирования: Soni N, Baines D, Pearson I Y. Cardiovascular collapse and propranolol overdose.. The Medical journal of Australia. 1983. DOI: 10.5694/j.1326-5377.1983.tb122727.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.